# SDR AALA20090703TUL07

- Difficulty date: June 29, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 60,546 hours, 31,571 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER CASTING CRACKED.  INSTALLED NEW SPOILER CASTING PER SRM 51-30-02.
